# SDR AALA202208127350

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777
- Aircraft serial: 32439
- Aircraft time: 26,778 hours, 3,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R EXIT SIGN FELL OFF AND COULD NOT BE REPLACED. SECURED THE EXIT SIGN LENS BY TIGHTENING THE SCREW OF LENS.
